# SDR 04FDEA00310

- Difficulty date: February 4, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,292 hours, 30,982 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: ARB0622502
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR ATTACHMENT SUPPORT OVERSIZE HOLE REPAIR.  COMPLIED WITH EA 8-5740-73874 WINGS - MAIN FRAME - MAIN LANDING GEAR ATTACHMENT SUPPORT OVERSIZE HOLE REPAIR.
